See Alike in...

Alike App

Browser

Max_F

573d

ok so I need to vent.. today I had band camp, (we go the the school and back home) but for some reason I just could not get my feet right when marching and the teacher kept yelling at me throwing me more off.. everyone thought it was funny even though it wasn't. so I cried silently (I had sunglasses on we where outside) and the teacher was spraying everyone with mist water to make sure no one over heated and sprayed me in the face, so I was able to pass of the crying as the mist got into my eyes (Which it did as well)

    • Skittlemasterrawr

      573d

      I'm sorry that happens to you Think of healthy ways to work yourself through it like Step work or meditation or reading a book or music therapy anything you want that'll brighten up your life

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion